Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 108, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 6, 2011, 7:32 PM EDT for Tift County, Turner County, Worth County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 7:32 PM EDT (23:32 UTC)
- Expired
- Jun 6, 2011, 8:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Tift County, GA, Turner County, GA, Worth County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 7:40 PM EDT | TSTM WND DMG | Sycamore, GA | NUMEROUS TREES DOWN COUNTYWIDE INCLUDING THROUGH HOUSES. NO KNOWN INJURIES SO FAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2417 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
472
WUUS52 KTAE 062332
SVRTAE
GAC277-287-321-070015-
/O.NEW.KTAE.SV.W.0108.110606T2332Z-110607T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
732 PM EDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHERN TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
EAST CENTRAL WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 815 PM EDT
* AT 730 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INAHA...AND
MOVING SOUTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TURNER CO AIRPORT...SYCAMORE...SUNSWEET...TY TY...TERRELL...
COVERDALE AND FIVE POINTS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3145 8367 3162 8381 3176 8353 3173 8349
3162 8350
TIME...MOT...LOC 2332Z 050DEG 9KT 3167 8355
$$
25-CAMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:30 PM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 6, 3:30 PM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT MON JUN 6 2011
.SYNOPSIS AND SHORT TERM (REST OF TODAY THROUGH WED. NIGHT)...
DESPITE SOME RECENT MID LEVEL HEIGHT FALLS...THE DOMINANT UPPER
LEVEL RIDGE WHICH HAS BEEN RESPONSIBLE FOR OUR PROLONGED HEAT WAVE
IS BUILDING BACK EASTWARD TO OUR NORTH TODAY. THIS RIDGE COMBINED
WITH THE VERY DRY SOILS FROM OUR PROLONGED DROUGHT...HAVE RESULTED
IN A VERY HOT START TO THE MONTH OF JUNE. THE FOLLOWING TABLE SHOWS
THE AVERAGE HIGH TEMPERATURES AT SOME OF OUR ASOS SITES FOR THE
MONTH THUS FAR...NOTING THAT AVERAGE HIGH TEMPS FOR THIS TIME OF
YEAR ARE AROUND 90 DEGREES:
ALBANY GA (ABY).........99.6
VALDOSTA GA (VLD)......100.0
TALLAHASSEE FL (TLH)...100.0
MARIANNA FL (MAI)......102.2
VERY LITTLE IS EXPECTED TO CHANGE THIS AFTERNOON...AS A FEW OF THESE
SITES COULD REACH THE 100 DEGREE MARK YET AGAIN. SOME CIRRUS IS
STREAMING IN OVER THE SE FL BIG BEND FROM THE GULF...WITH ANOTHER
BATCH OF CIRRUS OVER AL AND GA TO THE NORTH OF A WEAK SFC TROF
DRAPED ACROSS THE CWA. THERE IS A VERY NOTICEABLE DEWPOINT GRADIENT
ALONG THIS BOUNDARY (LOW TO MID 60S TO THE N AND LOW TO MID 70S TO
THE S AS OF LATE THIS MORNING)...AND THIS BOUNDARY MAY PLAY A ROLE
AS THE SEA BREEZE CONVECTION PUSHES INLAND LATER THIS AFTERNOON. IN
FACT...BOTH THE 12Z RUN OF THE NAM12 AND THE 06Z RUN OF OUR 4KM
WORKSTATION WRF NOW SHOW A MERGER OF THE SEA BREEZE CONVECTION WITH
THIS BOUNDARY AROUND 00Z THIS EVENING...WITH THE MERGED BOUNDARY
SWEEPING FROM NE TO SW ACROSS THE CWA IN STRENGTHENING E-NE FLOW IN
THE LOWER LEVELS. THIS GIVES US INCREASING CONFIDENCE OF HIGHER POPS
FOR THE EVENING HOURS OF TONIGHT.
FOR TUESDAY AND WEDNESDAY...A WEAKENED VERSION OF THE UPPER LEVEL
RIDGE WILL CONTINUE TO GRADUALLY BUILD EASTWARD TO OUR NORTH...
EVENTUALLY REACHING A POSITION NEAR THE CAROLINAS BY WEDNESDAY
AFTERNOON. AT THE SURFACE...A WEAK RIDGE OF HIGH PRESSURE NOW
FORMING OVER NEW ENGLAND AND THE MID ATLANTIC WILL BUILD SOUTHWARD
DOWN THE EASTERN SEABOARD. THIS WILL SET UP AN INCREASING EASTERLY
FLOW PATTERN ACROSS OUR REGION WHICH SHOULD GIVE US SOME RELIEF FROM
THE PRESENT HEAT WAVE...WITH HIGH TEMPERATURES KNOCKED BACK DOWN
INTO THE LOWER TO MID 90S. THIS EASTERLY FLOW WILL EXTEND THROUGH
THE 700 MB LEVEL...SO WE EXPECT TYPE 3 SEA BREEZE DAYS ON BOTH
TUESDAY AND WEDNESDAY. A TYPE 3 DAY IS CHARACTERIZED BY STRONG
EASTERLY FLOW (>10 KTS) BETWEEN 1000 AND 700 MB AND ARE USUALLY
DEPICTED WITH BELOW CLIMO POPS. HOWEVER...WE EXPECT TUESDAY TO HAVE
THE HIGHEST POPS OF THE TWO DAYS IN THIS CASE...AS WE EXPECT
STRONGER EASTERLY FLOW ON WEDNESDAY WHICH WILL FURTHER DISRUPT THE
GULF COAST SEA BREEZE FRONTS. ADDITIONALLY...MODEL FCST SOUNDINGS ARE
SHOWING VERY LITTLE DEEP LAYER MOISTURE LEFT BY WEDNESDAY
AFTERNOON...WITH PWATS NOW EXPECTED TO DROP BELOW 1 INCH. IF THIS IS
THE CASE...IT WILL BE DIFFICULT TO JUSTIFY ANY POPS HIGHER THAN 20
PERCENT ON WED...AS ANY SHOWERS OR STORMS THAT DEVELOP WOULD BE VERY
SHALLOW...AND WOULD ADVECT IN FROM THE EAST COAST SEA BREEZE FRONT
FROM THE FL PENINSULA. ONLY THE 00Z RUN OF THE ECMWF SHOWS ANY
APPRECIABLE MOISTURE LEFT AT THAT TIME...BUT BELIEVE THAT THE LATER
12Z RUN WILL TREND TOWARDS THE DRIER NAM AND GFS.
.LONG TERM...WED NIGHT THROUGH NEXT MON.
THE LARGE SCALE EXTENDED PERIOD COMMENCES WITH A PERSISTENT
AMPLIFIED OMEGA BLOCK PATTERN. THIS IS HIGHLIGHTED BY TROUGH OVER
WRN STATES WITH UPPER LOW OVER ERN OR...AND ANOTHER TROUGH OVER WRN
ATLC WITH LOW OFF CANADIAN MARITIMES. IN BETWEEN EXISTS A MASSIVE
RIDGE WITH AXIS FROM ERN MOST GREAT LAKES SWWD THRU 589DM HIGH OVER
NC AND INTO NE GULF OF MEX. WEAK GULF LOW ANCHORED OVER SW GULF
UNDER THE BIG RIDGE. AT THE SURFACE...HIGH IN WRN ATLC EAST OF GA/SC
COAST WITH AXIS NOSING WWD ACROSS LOCAL REGION. NEAREST WEATHER
SYSTEM IS LOW OVER NE QUEBEC WITH COLD FRONT EXTENDING SW THRU GREAT
LAKES TO LOW IN KS.
LOOKING UP TO WEEKEND...GFS...ECMWF AND GEM HAVE COME INTO EXCELLENT
AGREEMENT THAT OMEGA PATTERN WILL FINALLY BREAK DOWN. UPPER CONUS
FEATURES WILL GRADUALLY MIGRATE EWD WITH WRN ATLC LOW WELL EAST OF
ERN SEABOARD AND WRN LOW TO ONLY REACH UTAH BY FRI EVE. DOWNSTREAM
RIDGE HAS WEAKENED AND FLATTENED CREATING NEARLY ZONAL FLOW AND
SOMEWHAT COOLER TEMPERATURES OVER MUCH OF ERN CONUS. FOR NE GULF
REGION...GULF LOW MIGRATING NWD WEAKENING H5/H2 GULF RIDGE ALSO
ALLOWING HIGH AMPLITUDE PATTERN TO RELAX. LOCALLY THIS TRANSLATES TO
SOMEWHAT LOWERING HEIGHTS WITH WEAKENING LOCAL SUBSIDENCE WITH SOME
MUCH DESIRED COOLING.
AT THE SURFACE...HIGH JUST OFFSHORE EXPANDS WWD ACROSS THE GULF
COAST STATES THROUGH FRIDAY WITH STRONGER ELY FLOW SO SEA BREEZE
LIKELY TO BE SHALLOW. OVERALL THIS TRANSLATES TO A LIGHT ONSHORE
FLOW EACH AFTERNOON AND A LIGHT OFFSHORE FLOW AT NIGHT. ANY
CONVECTION WILL BE LARGELY TRIGGERED BY THE SEA BREEZE FRONT AND
LEFT OVER OUTFLOW BOUNDARIES. WITH SUFFICIENT HEAT...EXPECT AT
LEAST ISOLATED STRONG TO SEVERE STORMS EACH AFTN/EVE AND WITH
OFFSHORE NIGHTTIME FLOW..STORMS CAN PERSIST WELL PAST SUNDOWN.
ON SATURDAY...SURFACE HIGH SHIFTS SWD INTO THE NRN GULF ON SAT.
BY END OF WEEKEND...MODELS BEGIN TO DIVERGE. GENERALLY...NEXT
UPSTREAM RIDGE AMPLIFIES OVER WRN HALF OF CONUS WITH WNW FLOW OVER
SE REGION. OF INTEREST IS MODELS IMPLYING THAT A PERSISTENT SLOW
MOVING INVERTED TROUGH/WEAK LOW THAT WILL MOVE NWD BRINGING RAIN
POSSIBLY TO FLORIDA BY SUNDAY AND ESPECIALLY ON MONDAY. HOWEVER
LATEST GUIDANCE LESS BULLISH THAN PREVIOUS RUNS. OUTLIER ECMWF
STILL MOST AGGRESSIVE EVOLVING UPPER GULF LOW INTO A LARGE OPEN
TROUGH ACROSS THE SOUTHEAST U.S. CONVERSELY...GFS GRADUALLY
DISSIPATES THIS LOW. SO ECMWF MORE AGGRESSIVE IN ITS DEPICTION OF
BRINGING MORE TROPICAL ENERGY NORTH THAN THE MORE FAVORED GFS.
WILL GO WITH 20% OR LESS POPS THRU PERIOD EXCEPT FOR LOW SCT ON
SUNDAY AND MONDAY DAYTIME...ALTHOUGH LOCAL POPS MAY BE HIGHER VIA
THE SEABREEZE EACH AFTN. MIN TEMPS WILL REMAIN AROUND CLIMO. (AVG
INLAND MIN TEMPS AROUND 67 DEGREES). MAX TEMPS WILL GENERALLY AT OR
SLIGHTLY ABOVE CLIMO. (AVG INLAND MAX TEMPS AROUND 90 DEGREES).
&&
.MARINE...WITH A RIDGE OF HIGH PRESSURE BUILDING DOWN THE EASTERN
SEABOARD TO A POSITION OFF THE CAROLINAS BY WEDNESDAY AFTERNOON...WE
EXPECT STRONGER EASTERLY FLOW TO DEVELOP OVER THE COASTAL WATERS.
THE STRONGEST WINDS WILL BE AT NIGHT WITH NOCTURNAL SURGES TO AROUND
15 KTS...AND WINDS WILL BE LIGHTEST DURING THE AFTERNOON HOURS WITH
SEA BREEZES NEAR THE COAST. WINDS AND SEAS SHOULD DECREASE AGAIN BY
THE END OF THE WEEK...AS THE SURFACE PRESSURE GRADIENT RELAXES
ACROSS THE MARINE AREA.
&&
.AVIATION...VFR CONDITIONS WILL GENERALLY PREVAIL THROUGH THE
AFTERNOON AND EVENING HOURS WITH A SCT-BKN CU FIELD EFFECTING ALL
TERMINALS. CU BASES WILL GENERALLY BE AT OR ABOVE 5000FT. THIS CU
FIELD WILL GIVE WAY TO A SCATTERING OF TYPICAL SUMMERTIME SHOWERS
AND STORMS BY THE MID TO LATE AFTERNOON. GUIDANCE IS SUGGESTING THAT
MUCH LIKE PAST DAYS...THE CONVECTION FOR OUR AREA WILL SEE A LATER
START...GENERALLY AFTER 19Z. LINGERING EVENING CONVECTION WILL
DISSIPATED WITHIN A FEW HOURS OF SUNSET WITH A QUIET NIGHT
THEREAFTER. WILL LIKELY SEE PATCHY GROUND FOG AGAIN DEVELOP AFTER
MIDNIGHT...HOWEVER FOG POTENTIAL SHOULD HIGHLY DEPEND ON WHICH
TERMINALS (IF ANY) SEE RAINFALL THROUGH THE AFTERNOON AND EVENING.
THE FOG POTENTIAL CAN BE UPDATED WITH THE EVENING TAF PACKAGE WHEN
CONFIDENCE IN THE RAINFALL COVERAGE FOR THE DAY IS HIGHER.
&&
.FIRE WEATHER...A TYPICAL SUMMER PATTERN WILL TAKE HOLD OVER THE
NEXT SEVERAL DAYS. TEMPERATURES WILL COME DOWN A FEW DEGREES KEEPING
READINGS AWAY FROM THE CENTURY MARK BY THE MIDDLE OF THE WEEK.
MOISTURE LEVELS WILL BE UP A BIT FOR TUESDAY WHICH WILL HELP TO
GENERALLY KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS. WILL
NEED TO MONITOR THE EASTERN BIG BEND ZONES IN CASE THE FORECAST
TRENDS DRIER... ESPECIALLY SENSE DISPERSION INDICES ARE FORECAST TO
BE QUITE HIGH FOR TUESDAY. THE LOW LEVELS WILL DRY OUT AGAIN FOR
WEDNESDAY AND THERE WILL BE SOME POTENTIAL FOR A BRIEF PERIOD OF
CRITICAL FIRE WEATHER CONDITIONS...ESPECIALLY ACROSS INTERIOR
PORTIONS OF THE FLORIDA BIG BEND. NORTH OF THE FLORIDA BORDER ACROSS
GEORGIA AND ALABAMA...RELATIVE HUMIDITY VALUES ARE STILL FORECAST TO
REMAIN ABOVE CRITICAL THRESHOLDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 72 93 70 94 66 / 40 30 20 20 10
PANAMA CITY 75 90 73 92 70 / 30 30 20 20 20
DOTHAN 73 95 70 95 67 / 20 30 20 20 20
ALBANY 71 94 66 94 66 / 20 20 10 20 10
VALDOSTA 70 94 65 93 64 / 40 20 10 20 10
CROSS CITY 70 94 65 93 63 / 40 20 10 20 10
APALACHICOLA 74 89 72 88 71 / 30 30 20 20 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
HOLMES...INLAND BAY...INLAND WALTON...JACKSON...WASHINGTON.
GM...NONE.
&&
AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...GOULD
LONG TERM...BLOCKHazardous weather outlook, Jun 6, 5:49 AM EDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 549 AM EDT MON JUN 6 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-071000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 549 AM EDT MON JUN 6 2011 /449 AM CDT MON JUN 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... VERY HOT TEMPERATURES ARE ONCE AGAIN FORECAST FOR TODAY. AFTERNOON TEMPERATURES WILL PEAK AT OR SLIGHTLY ABOVE 100 DEGREES FOR MOST INLAND AREAS FROM TALLAHASSEE NORTH AND WEST. HEAT INDICES WILL PEAK AT OR SLIGHTLY ABOVE 105 ACROSS MUCH OF THE FLORIDA BIG BEND AND PANHANDLE. AVOID PROLONGED EXPOSURE OR STRENUOUS ACTIVITY. IF YOU MUST WORK OUTSIDE...TAKE FREQUENT BREAKS IN THE SHADE OR AIR CONDITIONING. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION. SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ONCE AGAIN TODAY...MAINLY OVER SOUTH CENTRAL GEORGIA AND NORTHWEST FLORIDA. THE NATURE OF THE CONVECTION WILL BE MUTLICELLULAR. ISOLATED WET MICROBURSTS WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND HAIL. THIS ACTIVITY WILL LAST INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE FOCUS FOR SHOWERS AND STORM WILL SHIFT WESTWARD TO THE PANHANDLE ON TUESDAY WITH SOMEWHAT DRIER AIR WORKING INTO EASTERN AREAS. THIS TREND WILL CONTINUE INTO WEDNESDAY WITH LESSER COVERAGE OF SHOWERS AND STORMS. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE BOTH DAYS WITH DAMAGING WIND GUSTS AND SMALL HAIL THE MAIN THREAT. COVERAGE OF SHOWERS AND STORMS WILL BE WELL BELOW NORMAL THURSDAY THROUGH SATURDAY WITH A SLIGHT INCREASE IN RAIN CHANCES SUNDAY AND MONDAY AS TROPICAL MOISTURE INCREASES FROM THE SOUTH. .SPOTTER INFORMATION STATEMENT... GENERAL SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER... ISOLATED STRONG TO SEVERE STORMS ARE FORECAST AND SPOTTERS ARE ENCOURAGED TO SELF ACTIVATE IF STORMS DEVELOP IN THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
In the hours before
Special weather statement, Jun 6, 6:03 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
603 PM EDT MON JUN 6 2011
GAZ148-160-161-062245-
LOWNDES GA-LANIER GA-BERRIEN GA-
603 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN
BERRIEN...LANIER AND NORTHERN LOWNDES COUNTIES...
* UNTIL 645 PM EDT
AT 559 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 23 MILES NORTHEAST OF VALDOSTA...OR NEAR TEETERVILLE...
MOVING SOUTH AT 15 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3085 8302 3088 8330 3124 8321 3122 8304
3119 8304 3119 8300
TIME...MOT...LOC 2203Z 008DEG 12KT 3114 8312
42-DVDLocal storm report, Jun 6, 6:34 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
634 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ADEL 31.14N 83.42W
06/06/2011 COOK GA TRAINED SPOTTER
MINOR ROOF DAMAGE TO BUSINESS AND PEA SIZE HAIL.
&&
CAMPLocal storm report, Jun 6, 6:59 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
659 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ADEL 31.14N 83.42W
06/06/2011 COOK GA EMERGENCY MNGR
*** 1 INJ *** MINOR ROOF DAMAGE TO RESTAURANT AND PEA
SIZE HAIL. TREES DOWN ACROSS TOWN. ONE TREE ON HOME WITH
ONE INJURY.
&&
CAMPLocal storm report, Jun 6, 7:20 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
720 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG ADEL 31.14N 83.42W
06/06/2011 COOK GA EMERGENCY MNGR
RESTAURANT IN DOWNTOWN ADELE HAD ROOF PEELED BACK.
INTERSECTION OF HIGHWAY 37 AND HIGHWAY 41. 3 HOMES
DAMAGED BY TREES.
&&
CAMPSpecial weather statement, Jun 6, 7:28 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 728 PM EDT MON JUN 6 2011 GAZ127>131-070015- TURNER GA-TIFT GA-BEN HILL GA-WORTH GA-IRWIN GA- 728 PM EDT MON JUN 6 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BEN HILL... IRWIN...TIFT...TURNER AND WORTH COUNTIES... * UNTIL 815 PM EDT AT 724 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 17 MILES NORTH OF TIFTON...OR NEAR IRWINVILLE AIRPORT... MOVING SOUTHWEST AT 10 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3144 8365 3172 8385 3182 8342 3169 8328 TIME...MOT...LOC 2328Z 058DEG 9KT 3169 8353 25-CAMP
Local storm report, Jun 6, 7:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
732 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 5 SSE COOKS HAMMOCK 29.87N 83.24W
06/06/2011 LAFAYETTE FL LAW ENFORCEMENT
6 TREES DOWN AROUND THE COUNTY...INCLUDING COUNTY ROAD
357. TIME ESTIMATED BY RADAR.
0540 PM TSTM WND DMG 4 SE PERRY-FOLEY AIRPOR 30.07N 83.54W
06/06/2011 TAYLOR FL TRAINED SPOTTER
TREES DOWN ON FOLEY CUTOFF ROAD AND MIXON ROAD NEAR
PERRY. TIME ESTIMATED BY RADAR.
0550 PM TSTM WND DMG 5 SSE PERRY-FOLEY AIRPO 30.05N 83.54W
06/06/2011 TAYLOR FL LAW ENFORCEMENT
A COUPLE OF TREES WERE BLOWN DOWN ON SHIPMAN LANE. TIME
ESTIMATED BY RADAR.
0608 PM HAIL 2 W SECOTAN 30.17N 83.66W
06/06/2011 E1.00 INCH TAYLOR FL LAW ENFORCEMENT
SEVERAL REPORTS OF HAIL THROUGHOUT THE COUNTY RECEIVED BY
LAW ENFORCEMENT. LARGEST WAS ESTIMATED AT QUARTER SIZE.
TIME ESTIMATED BY RADAR.
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:03 PM EDT | Special Weather Statement | TAE | Lanier | 42 min |
| Jun 6, 6:32 PM EDT | Severe Thunderstorm Warning | TAE | Cook | 28 min |
| Jun 6, 7:28 PM EDT | Special Weather Statement | TAE | Turner | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.